RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2014, Number 2(9), Pages 30–35 (Mi vkam40)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICAL MODELING

Numerical analysis some oscillation equations with fractional order derivatives

R. I. Parovikab

a Institute of Cosmophysical Researches and RadioWave Propagation Far-Eastern Branch, Russian Academy of Sciences, 684034, Kamchatskiy Kray, Paratunka, Mirnaya st., 7, Russia
b Vitus Bering Kamchatka State University, 683031, Petropavlovsk-Kamchatsky, Pogranichnaya st., 4, Russia

Abstract: The paper presents a mathematical model of non-classical dynamic systems. A numerical method of difference schemes, depending on various parameters of the system were found numerical solutions of models. The phase trajectory.

Keywords: operator Gerasimov-Caputo, numerical solution, finite difference scheme, the phase trajectories.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations №12-I-ОФН-16
Ministry of Education and Science of the Russian Federation


DOI: https://doi.org/10.18454/2079-6641-2014-9-2-30-35

Full text: PDF file (303 kB)
Full text: http://www.ikir.ru/.../article0005.html
References: PDF file   HTML file

English version:
Bulletin KRASEC. Physical and Mathematical Sciences, 2014, 9:2, 34–38 (PDF, 272 kB); https://doi.org/10.18454/2313-0156-2014-9-2-34-38

UDC: 517.955
MSC: 35C05
Received: 23.06.2014

Citation: R. I. Parovik, “Numerical analysis some oscillation equations with fractional order derivatives”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2014, no. 2(9), 30–35; Bulletin KRASEC. Phys. & Math. Sci., 9:2 (2014), 34–38

Citation in format AMSBIB
\Bibitem{Par14}
\by R.~I.~Parovik
\paper Numerical analysis some oscillation equations with fractional order derivatives
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2014
\issue 2(9)
\pages 30--35
\mathnet{http://mi.mathnet.ru/vkam40}
\crossref{https://doi.org/10.18454/2079-6641-2014-9-2-30-35}
\elib{http://elibrary.ru/item.asp?id=22627495}
\transl
\jour Bulletin KRASEC. Phys. & Math. Sci.
\yr 2014
\vol 9
\issue 2
\pages 34--38
\crossref{https://doi.org/10.18454/2313-0156-2014-9-2-34-38}


Linking options:
  • http://mi.mathnet.ru/eng/vkam40
  • http://mi.mathnet.ru/eng/vkam/y2014/i2/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Parovik, “Finite-difference scheme for fractal oscillator with a variable fractional order”, Bulletin KRASEC. Phys. & Math. Sci., 11:2 (2015), 85–92  mathnet  crossref  crossref  elib
    2. R. I. Parovik, “Mathematical modeling of nonlocal oscillatory Duffing system with fractal friction”, Bulletin KRASEC. Phys. & Math. Sci., 10:1 (2015), 16–21  mathnet  crossref  crossref  elib
    3. R. I. Parovik, “Matematicheskoe modelirovanie ereditarnogo ostsillyatora”, Kompyuternye issledovaniya i modelirovanie, 7:5 (2015), 1001–1021  mathnet
    4. I. V. Drobysheva, “Mathematical modeling of nonlinear oscillators hereditarity example Duffing oscillator with fractional derivatives in the Riemann-Liouville”, Bulletin KRASEC. Phys. & Math. Sci., 13:2 (2016), 39–45  mathnet  crossref  crossref  mathscinet  elib
    5. V. A. Kim, “Duffing oscillator with an external harmonic impact and derived variables fractional Remann-Liouville, is characterized by viscous friction”, Bulletin KRASEC. Phys. & Math. Sci., 13:2 (2016), 46–49  mathnet  crossref  crossref  mathscinet  elib
    6. R. I. Parovik, “Matematicheskoe modelirovanie ereditarnogo ostsillyatora Eiri s treniem”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 10:1 (2017), 138–148  mathnet  crossref  elib
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:94
    Full text:40
    References:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020